Tuesday, June 3, 2008

Side Effects

I am just a barrel full of side effects - Lupron has given me major headaches, irritability, and hot flashes. Last night my head hurt so bad that I had to try to sleep while sitting up. Even that didn't work.

I started my stim shots last night and gave Repronex (instead of Menopur) at try. I have an itchy spot on my stomach about the size of a half dollar. I also have a bruise on my stomach from one of the Lupron injections.

5 comments:

Lost in Space said...

(Hugs) Wendy. Sorry the meds are getting to you. I just started Lupron last night and am not looking forward to what you are describing.

I hope the side effects taper off soon so you can get some rest.

Chelle said...

I am sorry the meds are having such an effect. Hang in there!

Wendy said...

Thanks, Brenda and Chelle. I'm still not feeling great today. I came home right after my students left, so I could get some rest.
Brenda - good luck with the Lupron - how is it going?

Chris & Erin said...

I just found your blog and I love it. Please pardon me for reading and commenting, but I can relate. I am contemplating my 6th invitro attempt. I guess I am just reading around a little to see if I am ready for the hot flashes, bruises, emotions, shots, ultrsounds, you know the rollercoaster of invitro.

Wendy said...

Wow - 6 IVFs! I'm on #2 and I am overwhelmed. I can't imagine how you must feel. Good luck :)